# SDR LR7A07176

- Difficulty date: December 19, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 40,736 hours, 24,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, PER SB382-57-85 R2 FOUND HOLE CRACK IN WING PLANK COMMON TO WING ATTACH ANGLE AT FS 597, CWS61R, WL256, NR 1 LOWER PLANK, HOLE 53Y.  REPAIR ACCOMPLISHED IAW LAC MEA 382-57-07-076.
